# SDR COEA2015021408913

- Difficulty date: February 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53971203243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MINOR REPAIR DISCREPANCY.  RT FRAME 23A AFT SURFACE HAS LEVEL 2 CORROSION STRINGER 16 - 19.  REPLACED WITH OEM PARTS.
